# SDR DALA2015021101137

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRAP OF JOINT AFT LOWER SECTION DOOR JAMB WITH FLOOR SUPPORT BS 427 LONGERON 28R.  STRAP OF JOINT WAS REMOVED, FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, 51-30-5, REMOVED AND INSTALLED  51-10-3, PAR 21 AND 14, TREATED AND PAINTED, DWG 5936587, REV CC, FABRICATED.
